# SDR 08FDEA04383

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,889 hours, 10,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOORBEAM CRACKED AT FR 64, BETWEEN SEAT TRACK NR 3 RT AND NR 4 RT, .25 INCH LONG.  CUT OUT DAMAGED AREA AND INSTALLED CROSSBEAM REPAIR AT FR 64, BETWEEN SEAT TRACKS NR 3 RT AND NR 4 RT IAW SRM 53-10-15, FIG 211, PAGE 389/390.
